MathSciNet Relay Station
MathSciNet bibliographic data
MR2236634 60G57 (60B10 60F15)
Berti, Patrizia; Pratelli, Luca; Rigo, Pietro Almost sure weak convergence of random probability measures. Stochastics 78 (2006), no. 2, 91–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement